# SDR DALA2016102807822

- Difficulty date: March 3, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 45,737 hours, 31,578 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, LOWER DOOR FRAME CORRODED.  REPAIRED IAW SRM 53-20-15.
